# SDR DALA2019022651217

- Difficulty date: February 24, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 58,494 hours, 21,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1664
- Condition: Odor
- Location: Right
- Part time: 48,689 hours, 16,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 5563094) SLIGHT ODOR IN COCKPIT AND AFT GALLEY IMMEDIATELY AFTER TAKE-OFF DISSIPATED BY TOP OF CLIMB. R&R RT ACM, RT REHEATER, RT CONDENSER AND HIGH PRESSURE WATER SEPARATOR IAW B737 AMM 21-51.
